# SDR SIMA20241013003

- Difficulty date: October 13, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N273NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000778
- Aircraft time: 14,675 hours, 9,731 cycles
- System (JASC): 2565 · Escape Slide
- Part: Control Cable
- Part number: 17084631403
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY SLIDE MECHANISM CABLE IS DAMAGED AND IS MIGRATING REMOVED AND REPLACED R2 DOOR EMERGENCY SLIDE MECHANISM CABLE PN 170-84631-403 IAW EMB175 AMM 52-42-40. EMERGENCY DOOR OPENING SYSTEM CHECKED GOOD PER EMB175 AMM 52-42-40.
